# SDR A6WA200840198

- Difficulty date: March 5, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7734
- Aircraft time: 12,239 hours, 11,288 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CRACKED AT FS 280 LBL 9.0.  FLOORBEAM AT FS 280 LBL 9 REPAIRED IAW REO 601R-53-11-171 REV D.  (M)
